# SDR ASAA2022092240156

- Difficulty date: September 22, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 52,163 hours, 15,585 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 186A100041
- Part serial: SAIC1217
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STAB STA. 129.5 24" FWD IF THE AFT SPAR. APPROX. 1.250" LONG (AS MARKED). GROUNDED - YES. REPAIRED LEFT HORIZONTAL LOWER SKIN AT STAB STA 129.5", 24" FWD OF AFT SPAR USING MAT: 2024-T3 .100" ALCLAD DOUBLER AND 2024-T3 .071" ALCLAD FOR FILLER. REMOVED AND INSTALLED PANELS 331B AND 335A ALL WORK ACCOMPLISHED IAW B737-SRM 55-10-01-2R-11 REPAIR 11. B737-800 AMM 55-10-00-000-801, AMM 55-10-00-400-801, AMM 27-41-21-000-801, AMM 27-41-21-400-801. THIS A CATEGORY B REPAIR 56,000 FLT CYCLES THRESHOLD.
